# SDR CALA2018022800832

- Difficulty date: February 28, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 55,843 hours, 18,569 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Sensor
- Condition: Failed
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LE FLAPS TRANSIT LIGHT ON WITH FLAPS 1. PERFORMED FIM 27-88-00-810-820, DUE TO F4 PROXIMITY SENSOR RECT SHOW LATCHED, THE SENSOR PROXIMITY F4 WAS REPLACED IAW AMM 27-88-11-000-802 AND 27-88-11-400-802. TEST OK. ACFT OK TO CONTINUE.
